References of "Peccati, Giovanni 50002826"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailLimit theorems for additive functionals of the fractional Brownian motion
Jaramillo, Arturo; Nourdin, Ivan UL; Nualart, David et al

in Annals of Probability (in press)

Detailed reference viewed: 39 (1 UL)
Full Text
Peer Reviewed
See detailPhase transitions and noise sensitivity on the Poisson space via stopping sets and decision trees
Last, Guenter; Peccati, Giovanni UL; Yogeshwaran, Dhandapani

in Random Structures and Algorithms (in press)

Detailed reference viewed: 60 (5 UL)
Full Text
Peer Reviewed
See detailThe discrepancy between min-max statistics of Gaussian and Gaussian-subordinated matrices
Peccati, Giovanni UL; Turchi, Nicola UL

in Stochastic Processes and Their Applications (2023), 158

Detailed reference viewed: 43 (1 UL)
Full Text
Peer Reviewed
See detailFunctional Convergence of U-processes with Size-Dependent Kernels
Döbler, Christian UL; Kasprzak, Mikolaj UL; Peccati, Giovanni UL

in Annals of Applied Probability (2022), 32(1), 551-601

Detailed reference viewed: 81 (9 UL)
Full Text
Peer Reviewed
See detailQuantitative two-scale stabilization on the Poisson space
Lachièze-Rey, Raphaël; Peccati, Giovanni UL; Yang, Xiaochuan

in Annals of Applied Probability (2022)

Detailed reference viewed: 60 (5 UL)
Full Text
Peer Reviewed
See detailMultivariate normal approximation on the Wiener space: new bounds in the convex distance
Nourdin, Ivan UL; Peccati, Giovanni UL; Yang, Xiaochuan

in Journal of Theoretical Probability (2022)

Detailed reference viewed: 81 (9 UL)
Full Text
Peer Reviewed
See detailThe multivariate functional de Jong CLT
Döbler, Christian; Kasprzak, Mikolaj UL; Peccati, Giovanni UL

in Probability Theory and Related Fields (2022), 184(1), 367-399

Detailed reference viewed: 15 (0 UL)
Full Text
Peer Reviewed
See detailThe Breuer-Major Theorem in total variation: improved rates under minimal regularity
Nourdin, Ivan UL; Nualart, David; Peccati, Giovanni UL

in Stochastic Processes and Their Applications (2021), 131

Detailed reference viewed: 120 (8 UL)
Full Text
Peer Reviewed
See detailApproximation of Fractional Local Times: Zero Energy and Derivatives
Jaramillo Gil, Arturo UL; Nourdin, Ivan UL; Peccati, Giovanni UL

in Annals of Applied Probability (2021), In press

Detailed reference viewed: 76 (4 UL)
Full Text
Peer Reviewed
See detailBrownian Loops, Layering Fields and Imaginary Gaussian Multiplicative Chaos
Camia, Federico; Gandolfi, Alberto; Peccati, Giovanni UL et al

in Communications in Mathematical Physics (2021), 381(3), 889-945

Detailed reference viewed: 80 (2 UL)
Full Text
Peer Reviewed
See detailSojourn time dimensions of fractional Brownian motion
Nourdin, Ivan UL; Peccati, Giovanni UL; Seuret, Stéphane

in Bernoulli (2020), 26(3), 1619-1634

Detailed reference viewed: 95 (11 UL)
Peer Reviewed
See detailSmall Scale CLTs for the Nodal Length of Monochromatic Waves
Dierickx, Gauthier; Nourdin, Ivan UL; Peccati, Giovanni UL et al

E-print/Working paper (2020)

Detailed reference viewed: 70 (7 UL)
Full Text
Peer Reviewed
See detailRestricted hypercontractivity on the Poisson space
Nourdin, Ivan UL; Peccati, Giovanni UL; Yang, Xiaochuan UL

in Proceedings of the American Mathematical Society (2020), 148

Detailed reference viewed: 100 (7 UL)
See detailTransport inequalities for random point measures
Herry, Ronan; Gozlan, Nathael; Peccati, Giovanni UL

E-print/Working paper (2020)

Detailed reference viewed: 34 (1 UL)
Full Text
See detailEstimating the number of infected persons
Baraud, Yannick UL; Nourdin, Ivan UL; Peccati, Giovanni UL

E-print/Working paper (2020)

The aim of this paper is to provide a confidence interval on the number of infected persons by COVID-19 within the population from the number of deaths reported in the hospitals and the mortality rate ... [more ▼]

The aim of this paper is to provide a confidence interval on the number of infected persons by COVID-19 within the population from the number of deaths reported in the hospitals and the mortality rate (that is assumed to be known). [less ▲]

Detailed reference viewed: 258 (31 UL)
Full Text
Peer Reviewed
See detailGaussian Random Measures Generated by Berry's Nodal Sets
Peccati, Giovanni UL; Vidotto, Anna

in Journal of Statistical Physics (2020), 178(4), 996-1027

Detailed reference viewed: 101 (23 UL)
Full Text
Peer Reviewed
See detailQuantitative limit theorems for symmetric U-statistics using contractions
Döbler, Christian UL; Peccati, Giovanni UL

in Electronic Journal of Probability (2019), 24

Detailed reference viewed: 111 (5 UL)
Full Text
Peer Reviewed
See detailNodal Statistics of Planar Random Waves
Nourdin, Ivan UL; Peccati, Giovanni UL; Rossi, Maurizia

in Communications in Mathematical Physics (2019), 369(1), 99-151

Detailed reference viewed: 392 (164 UL)
Full Text
Peer Reviewed
See detailBerry-Esseen bounds in the Breuer-Major CLT and Gebelein's inequality
Nourdin, Ivan UL; Peccati, Giovanni UL; Yang, Xiaochuan UL

in Electronic Communications in Probability (2019), 24(34), 1-12

Detailed reference viewed: 131 (2 UL)